Discussions By Condition: I cannot get a diagnosis.

2 years of suffering. Can anyone help?

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: Dillon78
  • December 3, 2006
  • 04:04 PM

I have been having serious health issues for about two years now. It started with simple flank pain, then grew to severe flank pain, nausea, blood in my urine and clay colored stools. I also experience stiffness in my joints and cramping of my calves. I know that I am having trouble with kidney stones. I have passed numerous stones over the past two years. I have also been diagnosed, albeit very quickly, with fatty liver.

I am now experiencing flank pain again. Two weeks before Thanksgiving, I went to the Doctor for a sinus infection (I have chronic sinus problems). The doctor gave me two shots: an antibiotic and cortisone. The next day my urine was full of the orange colored sand/gravel that I have been passing for two years. I also passed an orange colored kidney stone on Thanksgiving. Over the last two weeks, I have also developed a serious problem with recurring nosebleeds and brown colored urine.

Does anyone have any idea what is wrong with me? My doctors just continually want to run costly tests without any answers.

Reply Flag this Discussion

2 Replies:

  • Have you had a ultrasound on your liver? Did they do a biopsy on your liver? How did they come by your fatty liver diagnosis?
    Anonymous 42789 Replies
    • December 3, 2006
    • 05:51 PM
    • 0
    Flag this Response
  • My fatty liver was diagnosed by an ultrasound that was done to rule out gallstones. No biopsy was done. The doctor also got an incomplete history of my symptoms because he was simply too busy to hear it. I should also say that, the first time I experienced the severe pain with brown urine was when I thought I was having a kidney stone. However, I was also experiencing flu-like symptoms at the time. This was a year and a half ago. Before then, all I experienced was intermittant flank pain. I once thought that my problems were related to a blood pressure medication (Procardia) that I was on for about two years. I experienced some pretty severe side effects while on this medication. My legs and feet would swell and I experienced hot flashes and night sweats while on this medication.
    Dillon78 1 Replies
    • December 3, 2006
    • 08:08 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.